Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from sleep disorder. What medication should i take?

Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2617 Questions

default
Posted on Fri, 4 Jan 2013 in Mental Health
Question: Did help to sleep all night I' using sleeping pill they don't work for me I on temazepam now
doctor
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for sending your question.

Your question is a good one and I will work on providing you with some information and recommendations.

Insomnia can be very difficult to deal with. There are several medication options which are available. Sometimes it might be necessary to place a patient on a long-term prescription of an antidepressant which the patient might take for a few months until the sleeping issue is under control.

Temazepam is a very good long-acting sleep assistant. It might take a couple of weeks for this medication to really work well so I would urge you to be patient.

If you still have difficulty with sleeping after that you might consider talking to your doctor about a low-dose antidepressant.

Also it is extremely important that you maintain a very well-balanced diet as well as participate in a regular exercise program where you exercise at least three or four days per week. This is extremely important and really significantly can improve your ability to sleep if you exercise regularly.

Thanks again for sending your question. I hope you found my response to be helpful. If you have any additional concerns please let me know.

Sincerely,

Dr. Robert
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

I have been noticing blood spots on my underware on and off for several years. I went to a uralogist and he ordered ct and did a cystoscopic exam and it showed an enlarged medium lobe of my prostste. My psa is 1.3 He put me on avodart 0.5mg anduroxatral 10mg. I have been taking the drugs for about 6 months.Last night I noticed blood spots on my underware of a somewhat larger pattern. should I be overly concerned ?

doctor1 MD

I am 65 I had a Prostate Operation about three years ago,
I am on Dutasteride Avodart, one 5mg caps daily, and Betahistine Dihydrochloride tabs 16mg one three times a day. Is it safe for me to take Viapro (Herbal Viagra) while taking the above medication?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.